eISSN: 1896-9151
ISSN: 1734-1922
Archives of Medical Science
Current issue Archive Special issues Subscription
SCImago Journal & Country Rank

 
4/2008
vol. 4
 
Share:
Share:
more
 
 
abstract:

Case report
Toxic epidermal necrolysis (Lyell’s syndrome): case report and review of the literature

Mariusz Piechota
,
Maciej Banach
,
Aleksandra Kopeć
,
Jacek Rysz
,
Joanna Narbutt

Arch Med Sci 2008; 4, 4: 480–485
Online publish date: 2009/01/26
View full text
Get citation
ENW
EndNote
BIB
JabRef, Mendeley
RIS
Papers, Reference Manager, RefWorks, Zotero
AMA
APA
Chicago
Harvard
MLA
Vancouver
 
A case is described of a 59-year-old woman, who after oral intake of cefaclor presented with toxic epidermal necrolysis (TEN). Toxic epidermal necrolysis is characterized by widespread erythematous and bullous lesions on the skin caused by keratinocyte necrosis leading to exfoliation of epidermis, formation of erosions on mucous membranes and reactions from other organs. In the case of TEN diagnosis local lesions involve >30% of the body surface area. Appropriate local treatment with hydrogel dressings resulted in total healing of the area of exfoliated epidermis.
keywords:

Lyell’s syndrome, allergic cross reaction, hydrogel dressings

Quick links
© 2021 Termedia Sp. z o.o. All rights reserved.
Developed by Bentus.
PayU - płatności internetowe